# SDR CALA2016111400903

- Difficulty date: November 14, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 49,628 hours, 16,314 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT FL310 CAPTAIN AND F/O ALTIMETER READ 3100, STANDBY ALTIMETER READS 30720. R&R STANDBY ALTIMETER PER AMM 34-13-01. A/C OK TO CONTINUE.
